# SDR DALA2025121909245

- Difficulty date: December 12, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO BAY SHEAR TIE CORRODED AT BS 1417, S38 - 39R.   DAMAGED AREA REPAIRED IAW SRM 53-00-07.  (1347719)
